# SDR JJBA20170528035

- Difficulty date: May 28, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 32,237 hours, 20,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 18 LT AND RT EMERGENCY EXIT LIGHTS INOPERATIVE.  AFT FACING OVERHEAD LIGHT INOPERATIVE.  PERFORMED OPS CHECK OF THE EMERGENCY EXIT LIGHTS, OPS CHECKED GOOD.
